Alert archive / California / Winter Storm Warnings in 2008
Winter Storm Warning 6, NWS San Diego, CA
NWS San Diego, CA issued this winter storm warning at Dec 14, 2008, 5:38 AM PST for Riverside County, San Bernardino County, California. It took effect at Dec 15, 2008, 12:00 AM PST. It was in force for 18 hr. 16 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 14, 2008, 5:38 AM PST (13:38 UTC)
- In effect from
- Dec 15, 2008, 12:00 AM PST
- Expired
- Dec 15, 2008, 6:00 PM PST
- In force
- 18 hr
- Issued by
- NWS San Diego, CA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 15, 6:55 AM PST | SNOW 0 | Hesperia, CA | JUST BEGINNING TO SNOW AT HESPERIA.TEMPERATURE IS 32 DEGREES. |
| Dec 15, 9:03 AM PST | HEAVY SNOW 30 | Running Springs, CA | SNOWING, WHITEOUT CONDITION. 1 FOOT AN HOUR SNOWFALL, 2.5 FEET ON THE GROUND. |
| Dec 15, 9:26 AM PST | HEAVY SNOW 11 | 2 S Lake Arrowhead, CA | REPORT OF 11 INCHES OF SNOW SINCE 2 AM |
| Dec 15, 10:17 AM PST | HEAVY SNOW 12 | Crestline, CA | A FOOT OR MORE OF SNOW HAS FALLEN IN A SHORT TIME RESULTING IN HAZARDOUS TRAVEL. TWO SEMIS ARE REPORTED JACK KNIFED ON HWY 138 BETWEEN HWY 18 AND THE CITY OF CRESTLINE. NUMEROUS DISABLED VEHICLES ON HIGHWAY 18 |
| Dec 15, 10:20 AM PST | SNOW 1.2 | 5 Wnw Yucca Valley (C79, CA | SNOW STARTED FALLING AT 9 AM AND BY 1020AM IT HAD ACCUMULATED TO 1.25 INCHES. |
| Dec 15, 11:25 AM PST | SNOW 4 | Lucerne Valley, CA | 4 INCHES OF DRY SNOW AT LUCERNE VALLEY. TEMPERATURE IS 30 DEGREES AND FALLING. WINDS ARE CALM |
| Dec 15, 11:42 AM PST | HEAVY SNOW 2.5 | 3 W Landers (Ar190), CA | 2.5 INCHES OF SNOW HAVE FALLEN AT ABOUT 3500 FEET IN ELEVATION IN YUCCA VALLEY. SNOW IS VERY HEAVY AT THIS TIME. |
| Dec 15, 11:48 AM PST | SNOW 0 | 5 S Landers (Ar190), CA | 3.5 INCHES OF SNOW AND STILL SNOWING |
| Dec 15, 11:48 AM PST | SNOW 6 | 4 N Landers (Ar190), CA | 6 INCHES OF SNOW HAVE FALLEN BETWEEN 6 AM AND 1148 PM. VISIBILITY IS DOWN TO 500 FEET IN YUCCA VALLEY |
| Dec 15, 11:58 AM PST | SNOW 18 | Lake Arrowhead, CA | HEAVY SNOW CONTINUING...NONSTOP SINCE 2AM. WINDS STRONG AND GUSTY. HIGHWAY 330 IS CLOSED. |
| Dec 15, 12:12 PM PST | HEAVY SNOW 24 | Forest Falls, CA | TOTAL SNOW DEPTH 24 INCHES...21 INCHES OF SNOW IN THE LAST 4 HOURS. HIGHWAY 38 IS CLOSED |
| Dec 15, 12:17 PM PST | SNOW 3.5 | 5 Wnw Yucca Valley (C79, CA | 3.5 INCHES OF SNOW HAVE FALLEN IN YUCCA VALLEY. |
| Dec 15, 1:35 PM PST | HEAVY SNOW 0 | Running Springs, CA | SNOW IS STILL FALLING AT ABOUT 1 FOOT PER HALF HOUR. SR30 IS CLOSED DUE TO SEVERAL VEHICLES STUCK IN THE MIDDLE OF THE ROAD. |
| Dec 15, 1:40 PM PST | SNOW 0.5 | 11 N Rimrock, CA | RAIN HAS TURNED TO HEAVY SNOW AND 1/2 INCH HAD ACCUMULATED IN YUCCA VALLEY. VISIBILITY HAD ALSO BEEN REDUCED DOWN TO 1/4 MILE. |
| Dec 15, 2:53 PM PST | SNOW 4.5 | 5 S Landers (Ar190), CA | A SPOTTER MEASURED 4.5 INCHES OF SNOW IN YUCCA VALLEY. |
| Dec 15, 3:10 PM PST | SNOW 5.5 | 5 Wnw Yucca Valley (C79, CA | A SPOTTER IN YUCCA VALLEY MEASURED 5.5 INCHES OF SNOW SINCE 905 AM PST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 1.6 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 957 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KSGX 141408 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 538 AM PST SUN DEC 14 2008 ...HEAVY SNOWFALL POSSIBLE IN THE MOUNTAINS FOR LATE TONIGHT AND MONDAY... .A FAST MOVING PACIFIC STORM SYSTEM IS EXPECTED TO BRING LOCALLY HEAVY SNOWFALL TO THE MOUNTAINS LATE TONIGHT THROUGH MONDAY. CAZ055-142230- /O.NEW.KSGX.WS.W.0006.081215T0800Z-081216T0200Z/ SAN BERNARDINO COUNTY MOUNTAINS- 538 AM PST SUN DEC 14 2008 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM PST MONDAY ABOVE 6000 FEET... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOWFALL...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM PST MONDAY. LOCALLY HEAVY SNOWFALL IS EXPECTED TO DEVELOP AFTER MIDNIGHT AND CONTINUE THROUGH MONDAY MORNING WITH SCATTERED SNOW SHOWERS CONTINUING THROUGH MONDAY AFTERNOON. THE SNOW LEVEL WILL BE NEAR 4500 FEET. SNOWFALL ACCUMULATIONS OF 12 TO 18 INCHES ABOVE 6000 FEET. SNOWFALL ACCUMULATIONS OF 4 TO 12 INCHES FROM 4500 TO 6000 FEET. STRONG SOUTHWEST WINDS MAY CAUSE NEAR ZERO VISIBILITY AT TIMES IN BLOWING AND DRIFTING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ056-142230- /O.NEW.KSGX.WS.W.0006.081215T1400Z-081216T0200Z/ RIVERSIDE COUNTY MOUNTAINS- 538 AM PST SUN DEC 14 2008 ...WINTER STORM WARNING IN EFFECT FROM 6 AM TO 6 PM PST MONDAY ABOVE 6000 FEET... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOWFALL...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PST MONDAY. LOCALLY HEAVY SNOWFALL IS EXPECTED TO DEVELOP BY MONDAY MORNING WITH SNOW SHOWERS CONTINUING MONDAY AFTERNOON. THE SNOW LEVEL WILL BE NEAR 4500 FEET. SNOWFALL ACCUMULATIONS OF 8 TO 16 INCHES ABOVE 6000 FEET. SNOWFALL ACCUMULATIONS OF 4 TO 8 INCHES FROM 4500 TO 6000 FEET. STRONG SOUTHWEST WINDS MAY CAUSE NEAR ZERO VISIBILITY AT TIMES IN BLOWING AND DRIFTING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ058-142230- /O.NEW.KSGX.WW.Y.0001.081215T1400Z-081216T0200Z/ SAN DIEGO COUNTY MOUNTAINS- 538 AM PST SUN DEC 14 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 6 PM PST MONDAY ABOVE 4500 FEET... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER WEATHER ADVISORY FOR HEAVY SNOWFALL...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PST MONDAY. LOCALLY HEAVY SNOWFALL IS EXPECTED TO DEVELOP MONDAY MORNING AND CONTINUE INTO MONDAY AFTERNOON. THE SNOW LEVEL WILL BE NEAR 4500 FEET. SNOWFALL ACCUMULATIONS OF 4 TO 8 INCHES ARE POSSIBLE ABOVE 4500 FEET WITH LOCALLY GREATER AMOUNTS ON THE HIGHEST PEAKS. STRONG SOUTHWEST WINDS MAY CAUSE NEAR ZERO VISIBILITY AT TIMES IN BLOWING AND DRIFTING SNOW. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MARTIN
6 follow-up statements
000 WWUS46 KSGX 142129 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 129 PM PST SUN DEC 14 2008 ...HEAVY SNOWFALL POSSIBLE IN THE MOUNTAINS FOR LATE TONIGHT AND MONDAY... .A FAST MOVING PACIFIC STORM SYSTEM IS EXPECTED TO BRING LOCALLY HEAVY SNOWFALL TO THE MOUNTAINS LATE TONIGHT THROUGH MONDAY. CAZ055-150530- /O.CON.KSGX.WS.W.0006.081215T0800Z-081216T0200Z/ SAN BERNARDINO COUNTY MOUNTAINS- 129 PM PST SUN DEC 14 2008 ...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM PST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM PST MONDAY. LOCALLY HEAVY SNOWFALL IS EXPECTED TO DEVELOP AFTER MIDNIGHT AND CONTINUE THROUGH MONDAY MORNING WITH SCATTERED SNOW SHOWERS CONTINUING THROUGH MONDAY AFTERNOON. THE SNOW LEVEL WILL BE NEAR 4500 FEET. SNOWFALL ACCUMULATIONS OF 12 TO 18 INCHES ABOVE 6000 FEET. SNOWFALL ACCUMULATIONS OF 4 TO 12 INCHES FROM 4500 TO 6000 FEET. STRONG SOUTHWEST WINDS MAY CAUSE NEAR ZERO VISIBILITY AT TIMES IN BLOWING AND DRIFTING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ056-150530- /O.CON.KSGX.WS.W.0006.081215T1400Z-081216T0200Z/ RIVERSIDE COUNTY MOUNTAINS- 129 PM PST SUN DEC 14 2008 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM PST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM PST MONDAY. LOCALLY HEAVY SNOWFALL IS EXPECTED TO DEVELOP BY MONDAY MORNING WITH SNOW SHOWERS CONTINUING MONDAY AFTERNOON. THE SNOW LEVEL WILL BE NEAR 4500 FEET. SNOWFALL ACCUMULATIONS OF 8 TO 16 INCHES ABOVE 6000 FEET. SNOWFALL ACCUMULATIONS OF 4 TO 8 INCHES FROM 4500 TO 6000 FEET. STRONG SOUTHWEST WINDS MAY CAUSE NEAR ZERO VISIBILITY AT TIMES IN BLOWING AND DRIFTING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ058-150530- /O.CON.KSGX.WW.Y.0001.081215T1400Z-081216T0200Z/ SAN DIEGO COUNTY MOUNTAINS- 129 PM PST SUN DEC 14 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PST MONDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PST MONDAY. LOCALLY HEAVY SNOWFALL IS EXPECTED TO DEVELOP MONDAY MORNING AND CONTINUE INTO MONDAY AFTERNOON. THE SNOW LEVEL WILL BE NEAR 4500 FEET. SNOWFALL ACCUMULATIONS OF 4 TO 8 INCHES ARE POSSIBLE ABOVE 4500 FEET WITH LOCALLY GREATER AMOUNTS ON THE HIGHEST PEAKS. STRONG SOUTHWEST WINDS MAY CAUSE NEAR ZERO VISIBILITY AT TIMES IN BLOWING AND DRIFTING SNOW. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ PG
000 WWUS46 KSGX 150402 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 802 PM PST SUN DEC 14 2008 ...HEAVY SNOWFALL POSSIBLE IN THE MOUNTAINS FOR LATE TONIGHT AND MONDAY... .A FAST MOVING PACIFIC STORM SYSTEM IS EXPECTED TO BRING LOCALLY HEAVY SNOWFALL TO THE MOUNTAINS LATE TONIGHT THROUGH MONDAY. CAZ055-151300- /O.CON.KSGX.WS.W.0006.081215T0800Z-081216T0200Z/ SAN BERNARDINO COUNTY MOUNTAINS- 802 PM PST SUN DEC 14 2008 ...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM PST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM PST MONDAY. LOCALLY HEAVY SNOWFALL IS EXPECTED TO DEVELOP AFTER MIDNIGHT AND CONTINUE THROUGH MONDAY MORNING WITH SCATTERED SNOW SHOWERS CONTINUING THROUGH MONDAY AFTERNOON. THE SNOW LEVEL WILL BE NEAR 4500 FEET. SNOWFALL ACCUMULATIONS OF 12 TO 18 INCHES ABOVE 6000 FEET. SNOWFALL ACCUMULATIONS OF 4 TO 12 INCHES FROM 4500 TO 6000 FEET. STRONG SOUTHWEST WINDS MAY CAUSE NEAR ZERO VISIBILITY AT TIMES IN BLOWING AND DRIFTING SNOW AND DENSE FOG. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ056-151300- /O.CON.KSGX.WS.W.0006.081215T1400Z-081216T0200Z/ RIVERSIDE COUNTY MOUNTAINS- 802 PM PST SUN DEC 14 2008 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM PST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM PST MONDAY. LOCALLY HEAVY SNOWFALL IS EXPECTED TO DEVELOP BY MONDAY MORNING WITH SNOW SHOWERS CONTINUING MONDAY AFTERNOON. THE SNOW LEVEL WILL BE NEAR 4500 FEET. SNOWFALL ACCUMULATIONS OF 8 TO 16 INCHES ABOVE 6000 FEET. SNOWFALL ACCUMULATIONS OF 4 TO 8 INCHES FROM 4500 TO 6000 FEET. STRONG SOUTHWEST WINDS MAY CAUSE NEAR ZERO VISIBILITY AT TIMES IN BLOWING AND DRIFTING SNOW AND DENSE FOG. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ058-151300- /O.CON.KSGX.WW.Y.0001.081215T1400Z-081216T0200Z/ SAN DIEGO COUNTY MOUNTAINS- 802 PM PST SUN DEC 14 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PST MONDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PST MONDAY. LOCALLY HEAVY SNOWFALL IS EXPECTED TO DEVELOP MONDAY MORNING AND CONTINUE INTO MONDAY AFTERNOON. THE SNOW LEVEL WILL BE NEAR 4500 FEET. SNOWFALL ACCUMULATIONS OF 4 TO 8 INCHES ARE POSSIBLE ABOVE 4500 FEET WITH LOCALLY GREATER AMOUNTS ON THE HIGHEST PEAKS. STRONG SOUTHWEST WINDS MAY CAUSE NEAR ZERO VISIBILITY AT TIMES IN BLOWING AND DRIFTING SNOW AND DENSE FOG. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KSGX 151114 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 314 AM PST MON DEC 15 2008 ...HEAVY SNOWFALL AT TIME IN THE MOUNTAINS THROUGH THIS AFTERNOON... .A FAST MOVING PACIFIC STORM SYSTEM IS EXPECTED TO BRING LOCALLY HEAVY SNOWFALL TO THE MOUNTAINS THROUGH THIS AFTERNOON. CAZ055-152230- /O.CON.KSGX.WS.W.0006.000000T0000Z-081216T0200Z/ SAN BERNARDINO COUNTY MOUNTAINS- 314 AM PST MON DEC 15 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. LOCALLY HEAVY SNOWFALL IS EXPECTED TO CONTINUE THROUGH THIS MORNING WITH SCATTERED SNOW SHOWERS CONTINUING THROUGH THE AFTERNOON. THE SNOW LEVEL WILL RISE TO NEAR 4500 BY MIDDAY...THEN FALL TO NEAR 4000 FEET DURING THE AFTERNOON. SNOWFALL ACCUMULATIONS OF 12 TO 18 INCHES ABOVE 5500 FEET. SNOWFALL ACCUMULATIONS OF 4 TO 12 INCHES FROM 4500 TO 5500 FEET. STRONG SOUTHWEST WINDS MAY CAUSE NEAR ZERO VISIBILITY AT TIMES IN BLOWING AND DRIFTING SNOW AND DENSE FOG. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ056-152230- /O.CON.KSGX.WS.W.0006.081215T1400Z-081216T0200Z/ RIVERSIDE COUNTY MOUNTAINS- 314 AM PST MON DEC 15 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. LOCALLY HEAVY SNOWFALL IS EXPECTED TO DEVELOP DURING THE MORNING WITH SNOW SHOWERS CONTINUING THROUGH THE AFTERNOON. THE SNOW LEVEL WILL RISE TO 4500 FEET AROUND MIDDAY...THEN FALL TO NEAR 4000 FEET DURING THE AFTERNOON. SNOWFALL ACCUMULATIONS OF 8 TO 16 INCHES ABOVE 5500 FEET. SNOWFALL ACCUMULATIONS OF 4 TO 8 INCHES FROM 4500 TO 5500 FEET. STRONG SOUTHWEST WINDS MAY CAUSE NEAR ZERO VISIBILITY AT TIMES IN BLOWING AND DRIFTING SNOW AND DENSE FOG. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ058-152230- /O.CON.KSGX.WW.Y.0001.081215T1400Z-081216T0200Z/ SAN DIEGO COUNTY MOUNTAINS- 314 AM PST MON DEC 15 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. SCATTERED MOSTLY LIGHT SNOW SHOWERS WILL CONTINUE THROUGH AROUND DAYBREAK. LOCALLY HEAVY SNOWFALL IS EXPECTED TO DEVELOP DURING THE MORNING AND WITH LOCALLY HEAVY SNOW SHOWERS CONTINUING THROUGH THE AFTERNOON. THE SNOW LEVEL IS EXPECTED TO RISE TO AROUND 4500 FEET AT MIDDAY...THEN FALL TO NEAR 4000 FEET BY LATE AFTERNOON. SNOWFALL ACCUMULATIONS OF 4 TO 8 INCHES ARE POSSIBLE ABOVE 4500 FEET WITH LOCALLY GREATER AMOUNTS ON THE HIGHEST PEAKS. STRONG SOUTHWEST WINDS IN THE AFTERNOON MAY CAUSE NEAR ZERO VISIBILITY AT TIMES IN BLOWING AND DRIFTING SNOW AND DENSE FOG. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MARTIN
000 WWUS46 KSGX 151526 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 726 AM PST MON DEC 15 2008 ...HEAVY SNOWFALL AT TIME IN THE MOUNTAINS THROUGH THIS AFTERNOON... .A FAST MOVING PACIFIC STORM SYSTEM IS EXPECTED TO BRING LOCALLY HEAVY SNOWFALL TO THE MOUNTAINS THROUGH THIS AFTERNOON. CAZ055-160030- /O.CON.KSGX.WS.W.0006.000000T0000Z-081216T0200Z/ SAN BERNARDINO COUNTY MOUNTAINS- 726 AM PST MON DEC 15 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. LOCALLY HEAVY SNOWFALL IS EXPECTED TO CONTINUE THROUGH THIS MORNING WITH SCATTERED SNOW SHOWERS CONTINUING THROUGH THE AFTERNOON. THE SNOW LEVEL IS CURRENTLY BELOW 4000 FEET BUT WITH ONLY SMALL ACCUMULATIONS AT THOSE ELEVATIONS. SNOW LEVELS WILL RISE TO NEAR 4500 BY MIDDAY...THEN FALL TO NEAR 4000 FEET DURING THE AFTERNOON. SNOWFALL ACCUMULATIONS OF 12 TO 18 INCHES ABOVE 5500 FEET. SNOWFALL ACCUMULATIONS OF 4 TO 12 INCHES FROM 4500 TO 5500 FEET. STRONG SOUTHWEST WINDS MAY CAUSE NEAR ZERO VISIBILITY AT TIMES IN BLOWING AND DRIFTING SNOW AND DENSE FOG. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ056-160030- /O.CON.KSGX.WS.W.0006.000000T0000Z-081216T0200Z/ RIVERSIDE COUNTY MOUNTAINS- 726 AM PST MON DEC 15 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. LOCALLY HEAVY SNOWFALL IS EXPECTED TO DEVELOP LATER THIS MORNING WITH SNOW SHOWERS CONTINUING THROUGH THE AFTERNOON. THE SNOW LEVEL WILL RISE TO 4500 FEET AROUND MIDDAY...THEN FALL TO NEAR 4000 FEET DURING THE AFTERNOON. SNOWFALL ACCUMULATIONS OF 8 TO 16 INCHES ABOVE 5500 FEET. SNOWFALL ACCUMULATIONS OF 4 TO 8 INCHES FROM 4500 TO 5500 FEET. STRONG SOUTHWEST WINDS MAY CAUSE NEAR ZERO VISIBILITY AT TIMES IN BLOWING AND DRIFTING SNOW AND DENSE FOG. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ058-160030- /O.CON.KSGX.WW.Y.0001.000000T0000Z-081216T0200Z/ SAN DIEGO COUNTY MOUNTAINS- 726 AM PST MON DEC 15 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. SCATTERED MOSTLY LIGHT SNOW SHOWERS WILL CONTINUE THROUGH 10 AM THIS MORNING. LOCALLY HEAVY SNOWFALL IS EXPECTED TO DEVELOP AFTER 10 AM WITH LOCALLY HEAVY SNOW SHOWERS CONTINUING THROUGH THE AFTERNOON. THE SNOW LEVEL IS EXPECTED TO RISE TO AROUND 4500 FEET AT MIDDAY...THEN FALL TO NEAR 4000 FEET BY LATE AFTERNOON. SNOWFALL ACCUMULATIONS OF 4 TO 8 INCHES ARE POSSIBLE ABOVE 4500 FEET WITH LOCALLY GREATER AMOUNTS ON THE HIGHEST PEAKS. STRONG SOUTHWEST WINDS IN THE AFTERNOON MAY CAUSE NEAR ZERO VISIBILITY AT TIMES IN BLOWING AND DRIFTING SNOW AND DENSE FOG. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ PG
000 WWUS46 KSGX 152001 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1201 PM PST MON DEC 15 2008 ...HEAVY SNOWFALL AT TIME IN THE MOUNTAINS THROUGH THIS AFTERNOON... .A FAST MOVING PACIFIC STORM SYSTEM IS EXPECTED TO BRING LOCALLY HEAVY SNOWFALL TO THE MOUNTAINS...WITH SMALLER AMOUNTS IN THE UPPER DESERTS THROUGH THIS AFTERNOON. CAZ055-160200- /O.CON.KSGX.WS.W.0006.000000T0000Z-081216T0200Z/ SAN BERNARDINO COUNTY MOUNTAINS- 1201 PM PST MON DEC 15 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. LOCALLY HEAVY SNOWFALL IS EXPECTED TO CONTINUE THROUGH EARLY AFTERNOON WITH SCATTERED SNOW SHOWERS CONTINUING THROUGH LATE AFTERNOON. THE SNOW LEVEL IS CURRENTLY BELOW 4000 FEET BUT WITH SMALLER ACCUMULATIONS AT THOSE ELEVATIONS. SNOW LEVELS WILL RISE TO NEAR 4000 FEET DURING THE AFTERNOON. SNOWFALL ACCUMULATIONS OF 12 TO 18 INCHES ABOVE 5500 FEET...WITH LOCALLY GREATER AMOUNTS. SNOWFALL ACCUMULATIONS OF 4 TO 12 INCHES FROM 4500 TO 5500 FEET. STRONG SOUTHWEST WINDS MAY CAUSE NEAR ZERO VISIBILITY AT TIMES IN BLOWING AND DRIFTING SNOW AND DENSE FOG. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ056-160200- /O.CON.KSGX.WS.W.0006.000000T0000Z-081216T0200Z/ RIVERSIDE COUNTY MOUNTAINS- 1201 PM PST MON DEC 15 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. LOCALLY HEAVY SNOWFALL IS BEGINNING TO DEVELOP WITH SNOW SHOWERS CONTINUING THROUGH THE AFTERNOON. THE SNOW LEVEL WILL BE AROUND 4000 FEET THROUGH THE AFTERNOON. SNOWFALL ACCUMULATIONS OF 8 TO 16 INCHES ABOVE 5500 FEET. SNOWFALL ACCUMULATIONS OF 4 TO 8 INCHES FROM 4500 TO 5500 FEET. STRONG SOUTHWEST WINDS MAY CAUSE NEAR ZERO VISIBILITY AT TIMES IN BLOWING AND DRIFTING SNOW AND DENSE FOG. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ060-160200- /O.EXA.KSGX.WW.Y.0001.000000T0000Z-081216T0200Z/ APPLE AND LUCERNE VALLEYS- 1201 PM PST MON DEC 15 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. SCATTERED MOSTLY LIGHT SNOW SHOWERS WILL CONTINUE THROUGH EARLY AFTERNOON...WITH LOCALLY HEAVY SNOW SHOWERS CONTINUING THROUGH LATE AFTERNOON. THE SNOW LEVEL IS EXPECTED TO BE NEAR 4000 FEET. SNOWFALL ACCUMULATIONS OF 4 TO 8 INCHES ARE POSSIBLE WITH LOCALLY GREATER AMOUNTS IN AREAS OF HEAVER SNOW SHOWERS. STRONG SOUTHWEST WINDS IN THE AFTERNOON MAY CAUSE NEAR ZERO VISIBILITY AT TIMES IN BLOWING AND DRIFTING SNOW. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ058-160200- /O.CON.KSGX.WW.Y.0001.000000T0000Z-081216T0200Z/ SAN DIEGO COUNTY MOUNTAINS- 1201 PM PST MON DEC 15 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. SCATTERED MOSTLY LIGHT SNOW SHOWERS WILL CONTINUE THROUGH EARLY AFTERNOON. LOCALLY HEAVY SNOWFALL IS EXPECTED IN THE EARLY AFTERNOON WITH LOCALLY HEAVY SNOW SHOWERS CONTINUING THROUGH LATE AFTERNOON. THE SNOW LEVEL IS EXPECTED TO BE AROUND 4000 FEET. SNOWFALL ACCUMULATIONS OF 4 TO 8 INCHES ARE POSSIBLE ABOVE 4500 FEET WITH LOCALLY GREATER AMOUNTS ON THE HIGHEST PEAKS. STRONG SOUTHWEST WINDS IN THE AFTERNOON MAY CAUSE NEAR ZERO VISIBILITY AT TIMES IN BLOWING AND DRIFTING SNOW AND DENSE FOG. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ PG
000 WWUS46 KSGX 160150 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 550 PM PST MON DEC 15 2008 CAZ055-160300- /O.EXP.KSGX.WS.W.0006.000000T0000Z-081216T0200Z/ SAN BERNARDINO COUNTY MOUNTAINS- 550 PM PST MON DEC 15 2008 ...WINTER STORM WARNING WILL EXPIRE AT 6 PM PST THIS AFTERNOON... THE WINTER STORM WARNING WILL EXPIRE AT 6 PM PST THIS AFTERNOON. $$ CAZ056-160300- /O.EXP.KSGX.WS.W.0006.000000T0000Z-081216T0200Z/ RIVERSIDE COUNTY MOUNTAINS- 550 PM PST MON DEC 15 2008 ...WINTER STORM WARNING WILL EXPIRE AT 6 PM PST THIS AFTERNOON... THE WINTER STORM WARNING WILL EXPIRE AT 6 PM PST THIS AFTERNOON. $$ CAZ060-160300- /O.CAN.KSGX.WW.Y.0001.000000T0000Z-081216T0200Z/ APPLE AND LUCERNE VALLEYS- 550 PM PST MON DEC 15 2008 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WINTER WEATHER ADVISORY. $$ CAZ058-160300- /O.EXP.KSGX.WW.Y.0001.000000T0000Z-081216T0200Z/ SAN DIEGO COUNTY MOUNTAINS- 550 PM PST MON DEC 15 2008 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 PM PST THIS AFTERNOON... THE WINTER WEATHER ADVISORY WILL EXPIRE AT 6 PM PST THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this winter storm warning went out at Dec 14, 3:50 AM PST, 1 hour 48 minutes earlier.
Area forecast discussion, Dec 14, 3:50 AM PST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
350 AM PST SUN DEC 14 2008
.SYNOPSIS...
COOL MOIST ONSHORE FLOW PATTERN WILL CONTINUE THROUGH MID WEEK WITH
PERIODS OF PRECIPITATION...HEAVIEST MONDAY AND POSSIBLY AGAIN
WEDNESDAY. DRIER WITH SLOW WARMING FOR LATE IN THE WEEK. MODERATE TO
STRONG ONSHORE FLOW AT TIMES THE NEXT FEW DAYS WILL BRING GUSTY
WINDS IN THE MOUNTAINS...DESERTS...AND COASTAL WATERS.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
.SHORT TERM (TODAY THROUGH TUESDAY)...
SCATTERED SHOWERS WILL CONTINUE ACROSS PORTIONS OF MAINLY SAN DIEGO
COUNTY EARLY THIS MORNING WITH ISOLATED SHOWERS POSSIBLE ALONG WEST
FACING SLOPES THROUGH THIS AFTERNOON. WITH THESE EXCEPTIONS...THERE
WILL BE SOME BREAK IN THE CLOUDS...WINDS...AND PRECIPITATION TODAY
IN ADVANCE OF THE NEXT SYSTEM FOR LATE TONIGHT AND MONDAY. FOR THIS
NEXT SYSTEM...UPPER JET DYNAMICS WILL INCREASE LARGE SCALE
ASCENT...WARM ADVECTION IN ADVANCE OF THE SYSTEM WILL INCREASE LOWER
LEVEL LIFT...AND STRENGTHENING OF THE ONSHORE FLOW WILL INCREASE
OROGRAPHIC LIFT ON WEST AND SOUTHWEST FACING SLOPES. THE HEAVIEST
AND MOST WIDESPREAD PRECIPITATION IS EXPECTED TO REACH FAR NORTHWEST
SECTIONS LATE TONIGHT...MOVING ACROSS MOST OF THE FORECAST AREA
MONDAY MORNING...THEN DECREASING FROM THE NORTHWEST MONDAY
AFTERNOON. AMOUNTS ARE EXPECTED TO RANGE FROM AROUND ONE TO ONE AND
ONE HALF INCH AT THE COAST TO 2 TO 3 INCHES ON THE COASTAL SLOPES.
THE SNOW LEVEL WILL BE AROUND 4000 TO 4500 FEET WITH HEAVY SNOWFALL
ACCUMULATIONS POSSIBLE ABOVE 5500 TO 6000 FEET. THE ONSHORE FLOW
SHOULD BE OF SUFFICIENT STRENGTH FOR AT LEAST ADVISORY STRENGTH
WINDS IN THE MOUNTAINS AND DESERTS MONDAY INTO MONDAY EVENING. WINDS
IN FAR NORTHWEST AREAS MAY REACH ADVISORY STRENGTH AS EARLY AS LATE
TONIGHT. NEAR ADVISORY STRENGTH WINDS ARE POSSIBLE IN SOME COAST AND
VALLEY AREAS MONDAY. AS THIS SYSTEM MOVES INLAND...SCATTERED SHOWERS
WILL LINGER INTO MONDAY NIGHT AND TUESDAY.
&&
.LONG TERM (WEDNESDAY THROUGH SATURDAY)...
THE NEXT SYSTEM FOR WEDNESDAY IS MORE PROBLEMATIC FOR AMOUNTS. WHILE
THE BULK OF THE MODELS HAVE A COLD UPPER LOW IN THE VICINITY OF
SOUTHERN CALIFORNIA WEDNESDAY...THERE ARE ENOUGH MODELS AND MODEL
RUNS THAT DO HAVE THE STRONGEST DYNAMICS OFF THE COAST...EVENTUALLY
PROGRESSING INTO NORTHERN BAJA...TO THINK THAT AMOUNTS COULD
GENERALLY BE LESS THAN FOR MONDAY AND FOCUSED FARTHER SOUTH. THE QPF
HAS BEEN REDUCED SOMEWHAT FOR WEDNESDAY TO ACCOUNT FOR THIS
POSSIBILITY THOUGH THERE DOES REMAIN THE POTENTIAL FOR LOCALLY HEAVY
PRECIPITATION IN PORTIONS OF CALIFORNIA ON WEDNESDAY. WITH THE COLD
UPPER LOW PASSING NEARBY AND MID LEVEL TEMPERATURES CORRESPONDINGLY
COOLER THAN FOR MONDAY...THE POTENTIAL FOR THUNDERSTORMS SHOULD BE
GREATER ON WEDNESDAY THAN ON MONDAY. FOR THURSDAY THROUGH
SATURDAY...DRYING AND SLOW WARMING AS WEAK HIGH PRESSURE ALOFT BUILDS
IN THE VICINITY OF SOUTHERN CALIFORNIA AS SHOWN BY THE
NCEP HPC-FAVORED ECWMF.
&&
.AVIATION...
141100Z...SKIES WERE GENERALLY CLEAR EARLY THIS MORNING...EXCEPT FOR
ISLAND BANDING CLOUDS AND SHOWERS OVER SAN DIEGO COUNTY. EXPECT
SCT-BKN CLOUDS TO BECOME MORE WIDESPREAD THROUGH 21Z WITH DAYTIME
HEATING. BASES WILL BE BTWN 3000-3500 FEET WITH TOPS TO 6000 FT.
TONIGHT...LOW CLOUDS INCREASE AND LOWER TO 2000 FT BTWN 06Z-12Z
AHEAD OF THE NEXT STORM. AFT 12Z THE CIGS LOWER TO BTWN 500-1000
FEET...AND VIS LOWERS TO LESS THAN 2SM IN RAIN AND FOG. MTNS WILL BE
OBSCURED IN CLDS...FOG...RAIN AND HIGH ELEVATION MTN SNOW BTWN
12Z-21Z MONDAY.
&&
.MARINE...THE HIGH TIDES PEAK AT 7.4 FEET AT THE SAN DIEGO COAST
THIS MORNING...THEN LOWER TO 6.9 FEET MONDAY MORNING. BREEZY POST
FRONTAL WEST WINDS WILL CONTINUE TO PRODUCE CHOPPY SEAS FROM A SHORT
PERIOD WIND SWELL. WINDS WILL DECREASE THIS AFTERNOON AND EVENING.
WINDS RAMP UP AGAIN LATE TONIGHT AND MONDAY MORNING AHEAD OF THE
NEXT POTENT STORM. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS
BTWN 12Z-15Z. SMALL CRAFT ADVISORIES MAY BE NEEDED FOR GUSTY WINDS
AND HAZARDOUS SEAS THEN.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...COASTAL FLOOD ADVISORY UNTIL 11 AM PST MONDAY FOR ORANGE COUNTY
COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.
PZ...NONE.
&&
PUBLIC...MARTIN
AVIATION/MARINE...MOEDE
NWS ON THE WEB AT WEATHER.GOV/SANDIEGOHazardous weather outlook, Dec 13, 4:00 PM PST, 13 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 PM PST SAT DEC 13 2008 CAZ042-043-048-050-055-056-057-058-060-061-062-141200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 400 PM PST SAT DEC 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...REMAINDER OF TODAY AND TONIGHT HIGH WIND WARNING FOR THE SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS AND DESERTS AND WIND ADVISORY FOR THE SAN DIEGO COUNTY MOUNTAINS AND DESERTS UNTIL MIDNIGHT TONIGHT. AT THE COAST...A COASTAL FLOOD ADVISORY...A HIGH SURF ADVISORY...AND A HIGH RIP CURRENT RISK ARE ALL IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY A SERIES OF STORMS WILL BRING OCCASIONAL RAIN AND MOUNTAIN SNOW NEXT WEEK. THE HEAVIEST RAIN IS EXPECTED MONDAY...WITH SCATTERED SHOWERS TUESDAY AND HEAVY SHOWERS DEVELOPING AGAIN ON WEDNESDAY. FLOODING AND DEBRIS FLOW WILL BE POSSIBLE...ESPECIALLY IN AND BELOW RECENTLY BURNED AREAS AND ON STEEP TERRAIN. STRONG GUSTY WINDS WILL OCCUR AT TIMES OVER THE MOUNTAINS AND DESERTS. A COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 AM MONDAY FOR HIGH ASTRONOMICAL TIDES AND ELEVATED SURF. A HIGH SURF ADVISORY AND ELEVATED RIP CURRENT RISK CONTINUE AT THE BEACHES THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA AT THIS TIME...BUT MAY BE ACTIVATED NEXT WEEK. ATKIN
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 5:18 AM PST | High Wind Warning | SGX | Riverside, San Bernardino, San Diego | 37 hr |
| Dec 14, 5:18 AM PST | Wind Advisory | SGX | Riverside, San Diego | 37 hr |
| Dec 14, 5:33 AM PST | Flash Flood Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 36 hr |
| Dec 14, 5:38 AM PST | Winter Weather Advisory | SGX | San Bernardino, San Diego | 36 hr |
Nearby
Winter Storm Warnings in California, 2008Every winter storm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.